# SDR CA160107010

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 1,092 hours
- Engine: Rotax ROTAX912S3
- Propeller: Mtprop MTV21
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Housing
- Part number: 961280
- Condition: Damaged
- Location: Carb Choke
- Part time: 133 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE, RT CARBURETOR CHOKE LEVER SHAFT HOUSING HAS MACHINING MARKS INTERNALLY CAUSING O-RING FAILURE AND FUEL LEAKAGE.
